# SDR NACA201208080005

- Difficulty date: August 8, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 70,049 hours, 44,508 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545812U34
- Condition: Cracked
- Location: Zone 100
- Part time: 70,049 hours, 44,508 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY, A CRACKED FRAME WEB AT BS 328 BETWEEN STRINGER 20-21R.  REMOVED CRACKED FRAME IAW SRM 51-40-02.   INSTALLED NEW FRAME IAW SRM.
